MathSciNet Relay Station
MathSciNet bibliographic data
MR1944007 60B11 (46E40)
Gordon, Yehoram; Litvak, Alexander; Schütt, Carsten; Werner, Elisabeth Orlicz norms of sequences of random variables. Ann. Probab. 30 (2002), no. 4, 1833–1853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement